# SDR FDEA201110044286

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT BS 1280, RBL 24. REMOVED CORROSION WITH .013" MATERIAL LOSS, WITH .072" REMAINING, ORIGINAL WAS .085". FOUND OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 7. FABRICATED NEW SEAT TRACK FROM BAC 1520-792, BATCH 1964663. LOCATED AND DRILLED AND INSTALLED NEW SEAT TRACK IAW SRM 51-10-02 /51-40-02 AND DWG 144N5021.  MAJOR REPAIR.
